# SDR DALA12011323132

- Difficulty date: October 24, 2012
- Submitted: October 29, 2012
- Operation: Air carrier
- Aircraft: N332NB
- Make and model: Airbus A319-114
- Aircraft serial: 1570
- Aircraft time: 30,886 hours, 15,992 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Plate
- Condition: Corroded
- Location: L2 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L2 DOOR FORWARD AND AFT BLANKING PLATES CORRODED (PANEL RACK).  RECEIVED NEW BLANKING PLATES AT L2 DOOR FWD AND AFT TO BE INSTALLED ON W/C 2500-6602.
